Thread: Gyno questions
09-26-2005, 05:08 PM #1
Hi troops I have a small problem here do i stop my cycle or continue with anti-e? Because I think I'am starting to get lumps and sore nips. I'am on my 5th week d-bol and 2nd wk sust250.
09-26-2005, 05:10 PM #2Junior Member
- Join Date
- Sep 2005
I don't think that there is any need to stop your cycle. What are u using for anti-e?
09-26-2005, 05:13 PM #3
Nothing right now, what do you suggest bro
Last edited by shadow maker; 09-26-2005 at 05:15 PM.
09-26-2005, 05:17 PM #4
i'd look into some nolva and l-dex stat. this is why we recommend you have all of this stuff on hand before EVER starting a cycle. b/c by the time you get it, it may be too late to prevent permanent effects.
but get some and start it asap...
09-26-2005, 05:32 PM #5
Never ceases to amaze me that some guys will spend hundreds of dollars on gear, but go chintzy on the anti-e. Don't get cheap on the anti e, have more than you should ever need and you won't find yourself praying that your AR order has come in.
09-26-2005, 05:44 PM #6
Thank alot Bro's should have got on here before, ill go see my body from Afgahnistan and get some tamox
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)